Article Text

PDF

Jaundice associated with naproxen.
  1. R. M. Victorino,
  2. J. C. Silveira,
  3. A. Baptista,
  4. M. C. de Moura

    Abstract

    Hepatic injury in association with naproxen therapy is described and documented by liver biopsy in one patient. Histological findings were consistent with a drug-induced hepatitis, and cessation of therapy led to reversal of the clinical and biochemical changes. Circumstantial evidence is in favour of a hypersensitivity response to the drug rather than direct hepatotoxicity. Increased awareness of clinicians of this probably rare side effect of naproxen may help prompt identification of similar cases.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.